Lang-Trotter Revisited

Research output: Contribution to journalArticlepeer-review

15 Scopus citations


The Lang-Trotter Conjecture(s) concern elliptic curves over the field Q{double-struck} of rational numbers. We first explain the broader number-theoretic context into which they fit. Then we turn to formulating their "function field" analogues. We explain how these analogues can be proven in some very special cases, and we speculate about what might be true in the general function field case.

Original languageEnglish (US)
Pages (from-to)413-457
Number of pages45
JournalBulletin of the American Mathematical Society
Issue number3
StatePublished - Jul 2009

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Lang-Trotter Revisited'. Together they form a unique fingerprint.

Cite this